| Catalog Number |
690-00-22E |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
06/06/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not available.
Event or Problem Description
Dr.Reports patient had a right revision hip, liner/head exchange performed on (b)(6) 2019 is now draining and he would like to wash out the surgical site and re implant a new liner and head.He noted that the drainage looked as if it was metallic in color.The washout and exchange was performed without incident.No more information available due to password secured emr.